MathSciNet Relay Station
MathSciNet bibliographic data
MR2523742 (2010d:93178) 93E11 (93B36 93C55)
Qiu, Jianbin; Feng, Gang; Yang, Jie New results on robust $H\sb \infty$ filtering design for discrete-time piecewise linear delay systems. Internat. J. Control 82 (2009), no. 1, 183–194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement